Globular state of branched random heteropolymers

A. M. Gutin, A. Y. Grosberg, E. I. Shakhnovich

    Research output: Contribution to journalArticle

    Abstract

    The globular state of a randomly branched disordered heteropolymer-the simplest model of RNA with given secondary structure-is investigated using the replica approach in the mean-field approximation. It is shown that for dimensions of space less than four there is replica-symmetry breaking with power behaviour of the Parisi order parameter. The scale of fluctuations of links decreases when heterogeneity of interaction in the molecule increases.

    Original languageEnglish (US)
    Article number023
    Pages (from-to)1037-1049
    Number of pages13
    JournalJournal of Physics A: Mathematical and General
    Volume26
    Issue number5
    DOIs
    StatePublished - 1993

    Fingerprint

    Replica
    RNA
    replicas
    Molecules
    Mean-field Approximation
    Secondary Structure
    Symmetry Breaking
    Order Parameter
    broken symmetry
    Fluctuations
    Decrease
    approximation
    Interaction
    molecules
    interactions
    Model

    ASJC Scopus subject areas

    • Mathematical Physics
    • Physics and Astronomy(all)
    • Statistical and Nonlinear Physics

    Cite this

    Globular state of branched random heteropolymers. / Gutin, A. M.; Grosberg, A. Y.; Shakhnovich, E. I.

    In: Journal of Physics A: Mathematical and General, Vol. 26, No. 5, 023, 1993, p. 1037-1049.

    Research output: Contribution to journalArticle

    Gutin, A. M. ; Grosberg, A. Y. ; Shakhnovich, E. I. / Globular state of branched random heteropolymers. In: Journal of Physics A: Mathematical and General. 1993 ; Vol. 26, No. 5. pp. 1037-1049.
    @article{a4f132a91048416f90d11d5af6aeae6d,
    title = "Globular state of branched random heteropolymers",
    abstract = "The globular state of a randomly branched disordered heteropolymer-the simplest model of RNA with given secondary structure-is investigated using the replica approach in the mean-field approximation. It is shown that for dimensions of space less than four there is replica-symmetry breaking with power behaviour of the Parisi order parameter. The scale of fluctuations of links decreases when heterogeneity of interaction in the molecule increases.",
    author = "Gutin, {A. M.} and Grosberg, {A. Y.} and Shakhnovich, {E. I.}",
    year = "1993",
    doi = "10.1088/0305-4470/26/5/023",
    language = "English (US)",
    volume = "26",
    pages = "1037--1049",
    journal = "Journal of Physics A: Mathematical and Theoretical",
    issn = "1751-8113",
    publisher = "IOP Publishing Ltd.",
    number = "5",

    }

    TY - JOUR

    T1 - Globular state of branched random heteropolymers

    AU - Gutin, A. M.

    AU - Grosberg, A. Y.

    AU - Shakhnovich, E. I.

    PY - 1993

    Y1 - 1993

    N2 - The globular state of a randomly branched disordered heteropolymer-the simplest model of RNA with given secondary structure-is investigated using the replica approach in the mean-field approximation. It is shown that for dimensions of space less than four there is replica-symmetry breaking with power behaviour of the Parisi order parameter. The scale of fluctuations of links decreases when heterogeneity of interaction in the molecule increases.

    AB - The globular state of a randomly branched disordered heteropolymer-the simplest model of RNA with given secondary structure-is investigated using the replica approach in the mean-field approximation. It is shown that for dimensions of space less than four there is replica-symmetry breaking with power behaviour of the Parisi order parameter. The scale of fluctuations of links decreases when heterogeneity of interaction in the molecule increases.

    UR - http://www.scopus.com/inward/record.url?scp=21144472760&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=21144472760&partnerID=8YFLogxK

    U2 - 10.1088/0305-4470/26/5/023

    DO - 10.1088/0305-4470/26/5/023

    M3 - Article

    AN - SCOPUS:21144472760

    VL - 26

    SP - 1037

    EP - 1049

    JO - Journal of Physics A: Mathematical and Theoretical

    JF - Journal of Physics A: Mathematical and Theoretical

    SN - 1751-8113

    IS - 5

    M1 - 023

    ER -